# SDR BLIA512C82801

- Difficulty date: August 28, 2001
- Submitted: November 1, 2001
- Operation: Air carrier
- Aircraft: N58TC
- Make and model: Cessna 500CESSNA
- Aircraft serial: 5000261
- Engine: Pwa JT15D1
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 972019002
- Part serial: 464Z
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF, RIGHT FAN RPM TAPE JITTERED THEN WENT TO MAX INDICATION. REDUCED RIGHT ENGINE POWER, CHECKED OTHER PARAMETERS, NORMAL.  TROUBLESHOT AND DETERMINED TO BE BAD GAUGE.  ACQUIRED LOANER FROM MFG AND INSTALLED.  OPS CHECKED GOOD.
